Federal Grants and the Business Cycle . James A. Maxwell
Bibliographic Data
| ID | 10174027 |
|---|---|
| Authors | John M Buchanan (0000-0002-5494-8038, corresponding author) |
| Year | 1952 |
| Volume | 60 |
| Issue | 5 |
| Pages | 457-458 |
| Publication date | 1952-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/257303 |
| OpenAlex | W2507419382 |
| Language | EN |
| Citations received | 1 |
Business cycle · Download · Economics · Keynesian economics · Law and economics · Library science · Management · Political science · Politics · World Wide Web · Computer Science · Economic Theory and Institutions · Fiscal Policies and Political Economy · Fiscal Policy and Economic Growth · Law
| Citations per year | 0.17 |
|---|---|
| Citation span | 2020 - 2020 (1) |
| Highly cited | No |